On the ideal convergence of subsequences and rearrangements of a real sequence


Albayrak H. , PEHLİVAN S.

APPLIED MATHEMATICS LETTERS, vol.23, no.10, pp.1203-1207, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 10
  • Publication Date: 2010
  • Doi Number: 10.1016/j.aml.2010.05.012
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.1203-1207

Abstract

In this article, we investigate the ideal convergence of subsequences and rearrangements of a real sequence. We also study some properties of the concepts of I(phi)-continuity, the I(phi)-limit point and the I(phi)-cluster point, where I(phi) is the family of sets which have phi-density zero. (C) 2010 Elsevier Ltd. All rights reserved.